Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Small child, stomach virus, vomiting, diarrhea, rashes, bluish patches on arms. Causes?

Hello my 3 year old daughter has a stomach virus. Yesterday she had some vomiting and had a little diarrhea this morning. I noticed her legs had a type of rash and later on her arms and legs felt itchy. She then had what seemed like bluish patches on her arms and legs. This preoccupied me and I m wondering what could have caused it. She hadn t eaten so I doubt it was food. Thank you
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thank you for your query.
She has a viral infection.
Viral infections induce gastritis and rashes over the body.
Apply a calamine lotion to the areas and they should be fine in a few days.
Maintain good hydration and give her some rest.
Hope this answers your query.If you have any other queries kindly direct them to me.Wishing your child a speedy recovery.Have a nice day.
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor